# SDR UIEA200300049

- Difficulty date: August 16, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice
- Part number: 65B145282
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, AT AMS WHILE PERFORMING SB 747-53A 2309 KLM ACCIDENTALLY DAMAGED THE AFT INBOARD FASTENE HOLE OF THE OUTBOARD FLANGE OF THE LOWER SPLICE PLATE.  REPAIR HOLE H IN THE LOWER SPLICE PLATE ON THE RT WING WAS OVERSIZED TO 1.0030 INCHES.  AL-N1-BR BUSHING WAS INSTALLED.  (M)
